MathSciNet Relay Station
MathSciNet bibliographic data
MR2027194 11F85 (11F33 11G18)
Kassaei, Payman L. $\scr P$-adic modular forms over Shimura curves over totally real fields. Compos. Math. 140 (2004), no. 2, 359–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement